DOI QR코드

DOI QR Code

OSCILLATION AND NONOSCILLATION THEOREMS FOR NONLINEAR DIFFERENTIAL EQUATIONS OF SECOND ORDER

  • Kim, Rak-Joong ;
  • Kim, Dong-Il
  • Published : 2007.11.30

Abstract

By means of a Riccati transform some oscillation or nonoscillation criteria are established for nonlinear differential equations of second order $$(E_1)\;[p(t)|x#(t)|^{\alpha}sgn\;x#(t)]#+q(t)|x(\tau(t)|^{\alpha}sgn\;x(\tau(t))=0$$. $$(E_2),\;(E_3)\;and\;(E_4)\;where\;0<{\alpha}$$ and $${\tau}(t){\leq}t,\;{\tau}#(t)>0,\;{\tau}(t){\rightarrow}{\infty}\;as\;t{\rightarrow}{\infty}$$. In this paper we improve some previous results.

Keywords

Riccati Transform;oscillatory or nonoscillatory property;delay differential equation

References

  1. R. P. Agarwal and S. R. Grace, On the oscillation of certain second order differential equations, Georgian Math. J. 7 (2000), no. 2, 201-213
  2. J. Dzurina, Oscillation of a second order delay differential equations, Arch. Math. (Brno) 33 (1997), no. 4, 309-314
  3. A. Elbert and T. Kusano, Oscillation and nonoscillation theorems for a class of second order quasilinear differential equations, Acta Math. Hungar. 56 (1990), no. 3-4, 325-336 https://doi.org/10.1007/BF01903849
  4. P. Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York- London-Sydney, 1964
  5. J. Jaros and T. Kusano, A Picone type identity for second order half-linear differential equations, Acta Math. Univ. Comenian. (N.S.) 68 (1999), no. 1, 137-151
  6. T. Kusano and N. Yosida, Nonoscillation theorems for a class of quasilinear differential equations of second order, J. Math. Anal. Appl. 189 (1995), no. 1, 115-127 https://doi.org/10.1006/jmaa.1995.1007
  7. G. S. Ladde, V. Lakshmikhantam, and B. G. Zhang, Oscillation theory of differential equations with deviating arguments, Monographs and Textbooks in Pure and Applied Mathematics, 110. Marcel Dekker, Inc., New York, 1987
  8. H. J. Li and C. C. Yeh, Nonoscillation criteria for second-order half-linear differential equations, Appl. Math. Lett. 8 (1995), no. 5, 63-70 https://doi.org/10.1016/0893-9659(95)00068-2
  9. H. J. Li and C. C. Yeh, Oscillation of nonlinear functional-differential equations of the second order, Appl. Math. Lett. 11 (1998), no. 1, 71-77 https://doi.org/10.1016/S0893-9659(97)00136-5
  10. A. Tiryaki, D. Cakmak, and B. Ayanlar, On the oscillation of certain second-order nonlinear differential equations, J. Math. Anal. Appl. 281 (2003), no. 2, 565-574 https://doi.org/10.1016/S0022-247X(03)00145-8
  11. J. S. W. Wong, Oscillation criteria for second order nonlinear differential equations involving general means, J. Math. Anal. Appl. 247 (2000), no. 2, 489-505 https://doi.org/10.1006/jmaa.2000.6855
  12. M. A. El-sayed, An oscillation criterion for a forced second order linear differential equation, Proc. Amer. Math. Soc. 118 (1993), no. 3, 813-817